# SDR CA960927008

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6120 · Propeller Controlling System
- Part: Clamp
- Part number: 3011213
- Condition: Cracked
- Location: Prop Linkage
- Part time: 96 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A SLIGHT FLUCTUATION OF TORQUE AND FUEL FLOW. DURING TROUBLESHOOTING A PIECE OF A SPECIAL BOLT WAS FOUND IN THE LOWER COWLING. FURTHER INVESTIGATION REVEALED THIS PIECE WAS PART OF A CLAMP FROM THE PROPELLER REVERSING INTERCONNECT LINKAGE (REAR) USED TO CLAMP THE WIRE ROPE INSIDE THE TERMINAL. THE FAILURE MAY HAVE BEEN DUE TO OVERTORQUING.
